Skip to Main content Skip to Navigation
Journal articles

Arrêt cardiaque peropératoire et œdème pulmonaire retardé consécutif à l’injection intramuqueuse accidentelle de naphazoline chez un adulte

Abstract : During neurosurgery for hypophysary adenoma under general anaesthesia in a prone position, a 34 year-old-women received accidental 6 ml intramucosal injection of lidocaine with naphazoline. The patient presented a severe bradycardia associated with a major increase in arterial blood pression followed by a brief cardiac arrest. She also presented a prolonged awakening and a pulmonary oedema, which lead to mechanical ventilation. The patient rapidly recovered a normal clinical state.
Complete list of metadatas

https://www.hal.inserm.fr/inserm-02618346
Contributor : Stephan Ehrmann <>
Submitted on : Monday, May 25, 2020 - 2:26:35 PM
Last modification on : Monday, May 25, 2020 - 4:09:03 PM

Identifiers

Collections

Citation

I Villeret, A.C Tellier, S Erhmann, D. Réa, J.P Delalande. Arrêt cardiaque peropératoire et œdème pulmonaire retardé consécutif à l’injection intramuqueuse accidentelle de naphazoline chez un adulte. Annales Françaises d'Anesthésie et de Réanimation, Elsevier Masson, 2003, 22 (5), pp.477-480. ⟨10.1016/S0750-7658(03)00098-4⟩. ⟨inserm-02618346⟩

Share

Metrics

Record views

19